An Existence Result for Some Fractional Evolution Equation with Nonlocal Conditions and Compact Resolvent Operator

  • G. M. N’GuérékataEmail author
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 302)


We are concerned with the existence of mild solutions to the fractional differential equation \(D^{\alpha }_{t}u(t)=Au(t)+J_{t}^{1-\alpha }f(t,u(t)),\;\;0<t\le T,\) with nonlocal conditions \(u_0=u(0)+g(u)\), where \(0<\alpha <1\), \(D^{\alpha }_{t}\) is the Caputo derivative, \(J_{t}^{1-\alpha }h(t):=\frac{1}{\Gamma (1-\alpha )}\int _{0}^{t}\frac{h(s)}{(t-s)^{\alpha }}ds\) is the fractional integral of order \(\alpha \) of the function h, and \(A:D(A)\subset X\rightarrow X\) is a linear operator which generates a compact analytic resolvent family \((R_{\alpha }(t))_{t\ge 0}\), X being a Banach space. We obtain our results using the Krasnoleskii’s fixed point theorem.


S-asymptotically \(\omega \)-periodic functions Bloc-periodic functionc Fractional differential equations 



We would like to thank the referee for his/her careful reading and valuable suggestions.


  1. 1.
    Abbas, S., Benchohra, M., N’Guérékata, G.M.: Topics in Fractional Differential Equations. Springer, New York (2012)CrossRefGoogle Scholar
  2. 2.
    Abbas, S., Benchohra, M., N’Guérékata, G.M.: Advanced Fractional Differential Equations. Nova Science Publishers, New York (2015)zbMATHGoogle Scholar
  3. 3.
    Araya, D., Lizama, C.: Almost automorphic mild solutions to fractional differential equations. Nonlinear Anal. 69, 3692–3705 (2008)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Deng, K.: Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions. J. Math. Anal. Appl. 179, 630–637 (1993)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Dong, X., Wang, J., Zhou, Y.: On local problems for fractional differential equations in Banach spaces. Opusc. Math. 31(3) (2011).
  6. 6.
    Fan, Z.: Characterization of compactness for resolvents and its applications. Appl. Math. Comput. 232, 60–67 (2014)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Lizama, C., N’Guérékata, G.M.: Mild solutions for abstract fractional differential equations. Appl. Anal. 92(8), 1731–1754 (2013)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Lizama, C., Pereira, A., Ponce, R.: On the compactness of fractional resolvent operator functions. Semigroup Forum (2016). Scholar
  9. 9.
    Lizama, C., Pozo, J.C.: Existence of mild solutions for semilinear integrodifferential equations with nonlocal conditions. Abstr. Appl. Anal. 2012(2012) (Art. ID 647103), 15 (2012). Scholar
  10. 10.
    Miller, K., Ross, B.: An Introduction to the Fractional Calulus and Fractional Differential Equations. Wiley, New York (1993)Google Scholar
  11. 11.
    Mophou, G., N’Guérékata, G.M.: Existence of mild solutions of some semilinear neutral fractional functional evolution equations with infinite delay. Appl. Math. Comput. 216, 61–69 (2010)MathSciNetzbMATHGoogle Scholar
  12. 12.
    N’Guérékata, G.M.: A Cauchy problem for some abstract fractional differential equations with nonlocal conditions. Nonlinear Anal. 70, 11–14 (2009)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Podlubny, I.: Fractional Differential Equations. Academic Press, San Diego (1999)zbMATHGoogle Scholar
  14. 14.
    Zhou, Y., Jiao, F.: Nonlocal Cauchy problem for fractional evolution equations. Nonlinear Anal. 11, 4465–4475 (2010)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2020

Authors and Affiliations

  1. 1.Department of MathematicsMorgan State UniversityBaltimoreUSA

Personalised recommendations